DOI QR코드

DOI QR Code

EXISTENCE OF SOLUTIONS OF QUASILINEAR INTEGRODIFFERENTIAL EVOLUTION EQUATIONS IN BANACH SPACES

  • Published : 2009.07.31

Abstract

We prove the local existence of classical solutions of quasi-linear integrodifferential equations in Banach spaces. The results are obtained by using fractional powers of operators and the Schauder fixed-point theorem. An example is provided to illustrate the theory.

References

  1. H. Amann, Quasilinear evolution equations and parabolic systems, Trans. Amer. Math. Soc. 293 (1986), no. 1, 191–227
  2. E. H. Anderson, M. J. Anderson, and W. T. England, Nonhomogeneous quasilinear evolution equations, J. Integral Equations 3 (1981), no. 2, 175–184
  3. D. Bahuguna, Quasilinear integrodifferential equations in Banach spaces, Nonlinear Anal. 24 (1995), no. 2, 175–183 https://doi.org/10.1016/0362-546X(94)E0049-M
  4. D. Bahuguna, Regular solutions to quasilinear integrodifferential equations in Banach spaces, Appl. Anal. 62 (1996), no. 1-2, 1–9 https://doi.org/10.1080/00036819608840466
  5. K. Balachandran and K. Uchiyama, Existence of solutions of quasilinear integrodifferential equations with nonlocal condition, Tokyo J. Math. 23 (2000), no. 1, 203–210
  6. K. Balachandran and K. Uchiyama, Existence of local solutions of quasilinear integrodifferential equations in Banach spaces, Appl. Anal. 76 (2000), no. 1-2, 1–8 https://doi.org/10.1080/00036810008840861
  7. F. Colombo, Quasilinear parabolic equations in Ck spaces, Dynam. Systems Appl. 6 (1997), no. 2, 271–296
  8. M. G. Crandall and P. E. Souganidis, Convergence of difference approximations of quasilinear evolution equations, Nonlinear Anal. 10 (1986), no. 5, 425–445 https://doi.org/10.1016/0362-546X(86)90049-0
  9. A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, Inc., New York, 1969
  10. K. Furuya, Analyticity of solutions of quasilinear evolution equations. II, Osaka J. Math. 20 (1983), no. 1, 217–236
  11. R. Ikehata and N. Okazawa, A class of second order quasilinear evolution equations, J. Differential Equations 114 (1994), no. 1, 106–131 https://doi.org/10.1006/jdeq.1994.1143
  12. A. G. Kartsatos, Perturbations of M-accretive operators and quasi-linear evolution equations, J. Math. Soc. Japan 30 (1978), no. 1, 75–84 https://doi.org/10.2969/jmsj/03010075
  13. S. Kato, Nonhomogeneous quasilinear evolution equations in Banach spaces, Nonlinear Anal. 9 (1985), no. 10, 1061–1071 https://doi.org/10.1016/0362-546X(85)90085-9
  14. T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, Spectral theory and differential equations (Proc. Sympos., Dundee, 1974; dedicated to Konrad Jorgens), pp. 25–70. Lecture Notes in Math., Vol. 448, Springer, Berlin, 1975 https://doi.org/10.1007/BFb0067080
  15. T. Kato, Abstract evolution equations, linear and quasilinear, revisited, Functional analysis and related topics, 1991 (Kyoto), 103–125, Lecture Notes in Math., 1540, Springer, Berlin, 1993 https://doi.org/10.1007/BFb0085477
  16. K. Kobayasi and N. Sanekata, A method of iterations for quasi-linear evolution equations in nonreflexive Banach spaces, Hiroshima Math. J. 19 (1989), no. 3, 521–540
  17. A. Lunardi, Global solutions of abstract quasilinear parabolic equations, J. Differential Equations 58 (1985), no. 2, 228–242 https://doi.org/10.1016/0022-0396(85)90014-2
  18. M. G. Murphy, Quasilinear evolution equations in Banach spaces, Trans. Amer. Math. Soc. 259 (1980), no. 2, 547–557
  19. H. Oka, Abstract quasilinear Volterra integrodifferential equations, Nonlinear Anal. 28 (1997), no. 6, 1019–1045 https://doi.org/10.1016/S0362-546X(97)82858-1
  20. H. Oka and N. Tanaka, Abstract quasilinear integrodifferential equations of hyperbolic type, Nonlinear Anal. 29 (1997), no. 8, 903–925 https://doi.org/10.1016/S0362-546X(96)00188-5
  21. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983
  22. N. Sanekata, Convergence of approximate solutions to quasilinear evolution equations in Banach spaces, Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 7, 245–249 https://doi.org/10.3792/pjaa.55.245
  23. N. Sanekata, Abstract quasi-linear equations of evolution in nonreflexive Banach spaces, Hiroshima Math. J. 19 (1989), no. 1, 109–139
  24. N. Sanekata, Abstract quasi-linear equations of evolution with application to first order quasi-linear hyperbolic systems in two independent variables, Adv. Math. Sci. Appl. 3 (1993/94), Special Issue, 119–159
  25. P. E. Sobolevskii, Equations of parabolic type in Banach space, Amer. Math. Soc. Transl. 49 (1965), 1-62
  26. N. Tanaka, Quasilinear evolution equations with non-densely defined operators, Differential Integral Equations 9 (1996), no. 5, 1067–1106

Cited by

  1. Existence results for fractional impulsive integrodifferential equations in Banach spaces vol.16, pp.4, 2011, https://doi.org/10.1016/j.cnsns.2010.08.005
  2. REGULARITY OF SOLUTIONS OF QUASILINEAR DELAY INTEGRODIFFERENTIAL EQUATIONS vol.48, pp.3, 2011, https://doi.org/10.4134/JKMS.2011.48.3.585
  3. On solvability of the integrodifferential hyperbolic equation with purely nonlocal conditions vol.35, pp.3, 2015, https://doi.org/10.1016/S0252-9602(15)30006-0
  4. The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces vol.72, pp.12, 2010, https://doi.org/10.1016/j.na.2010.02.035
  5. Non-local boundary value problems for impulsive fractional integro-differential equations in Banach spaces vol.2012, pp.1, 2012, https://doi.org/10.1186/1687-2770-2012-145